Top 10 Childrens Tylenol Chewable – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Grape, Children's Tylenol Chewables

#ad
Tylenol #ad - Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

2. Tylenol

#ad

Bubble Gum, Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables, 24 ct

#ad
Tylenol #ad - Tylenol has been relied on by parents for over 60 years. This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula.

Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

3. Tylenol

#ad

Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, 2 pc bundle, Grape, Pain Relief, 1 Count

#ad
Tylenol #ad - Tylenol has been relied on by parents for over 60 years. Both pain relieving products feature a formula that is aspirin-free, and ibuprofen free, alcohol-free, so they're gentle on the tummy.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Kid-friendly product bundle comes from tylenol. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, headache, flu, and toothache.

Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension. They both come in great-tasting grape flavor and kid-friendly forms.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5 Inches
Length4 Inches
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

4. Tylenol

#ad

Grape, 160 mg Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables, 24 ct

#ad
Tylenol #ad - 24-count bottle of children's tylenol Chewable Tablets with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.05 Inches
Length2.1 Inches
Width3 Inches

5. Tylenol

#ad

18 ct, Wild Berry, Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen

#ad
Tylenol #ad - From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor.

This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, headache, flu, sore throat and toothache. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed. Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 18-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.
BrandTylenol #ad
ManufacturerAmazonUs/JOBN7 #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width3.03 Inches

6. Motrin

#ad

Grape, Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 ct

#ad
Motrin #ad - From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.

From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, sore throat, flu, and works to quickly reduce fever.24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part Number1705-003
ModelCSAVBLK;ASD;LF

7. Advil

#ad

Pack of 2, Advil Junior Strength Chewables 24 Tablets, Fever Reducer/Pain Reducer, 100mg Ibuprofen, Grape Flavor, Ages 2–11

#ad
Advil #ad - Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.84 Inches
Length2.75 Inches
Width1.78 Inches
Part Number673498
Model305730179201

8. Tylenol

#ad

Tylenol Infants' Acetaminophen Liquid Medicine, Grape, 2 Fl Oz

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

9. Amazon Basic Care

#ad

24 Count Pack of 1, Pain Reliever and Fever Reducer, 100 mg, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Orange

#ad
Amazon Basic Care #ad - Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, flu, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin.

Nsaid: chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

10. Rite Aid

#ad

24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, & Ibuprofen-Free, Acetaminophen, Aspirin-Free, Rite Aid Children's Pain Relief Chewable Tablets, 160 mg

#ad
Rite Aid #ad - These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.

Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, flu, sore throat, toothache, or the common cold. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number449-08-R